# SDR CA960723003

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED. EXTENSIVE DAMAGE TO LEADING EDGES, HORIZONTAL STAB, VERTICAL STAB, RADOME, #1 WINDSHIELD CRACKED. ALL SLATS REPAIRED OR REPLACED. UPPER ANTI COLLISION LIGHT DAMAGED.
